# SDR GTIA021327

- Difficulty date: December 19, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT COCKPIT FLOORBOARD STATION 120-183 DETERIORATED.  FABRICATED NEW LEFT COCKPIT FLOORBOARD FS 120-183.  (M)
